# SDR ASAA2024071152147

- Difficulty date: July 11, 2024
- Submitted: August 29, 2024
- Operation: Air carrier
- Aircraft: N846VA
- Make and model: Airbus A320-214
- Aircraft serial: 04894
- Aircraft time: 35,490 hours, 11,792 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: D5757065200300
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/W I/B FLAP, INBOARD RIB ASSY HAS CORROSION ON AFT LOWER LEG INNER SURFACE. GROUNDED - YES. EVALUATED CORROSION, FOUND TO BE 100% MATERIAL LOSS. TRIMMED OUT CORRODED AREA .950" X 1.350" IAW A320 SRM 51-74-00/001 REV149-01MAY2024. R/W I/B FLAP REMOVED AND REPLACED ON CUSTOMER CARD:G1987713 NR:34713
